# SDR QR9R2025040300001

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9326
- Aircraft time: 4,393 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 488
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

Y TRIM FAILED IN HOVER. UNABLE TO GET IT TO STAY OFF IN LEVEL 4 AFTER TWO AIRBUS RESETS. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1. MOC SUCCESSFULLY COMPLETED.
